# SDR SWAA2020080303184

- Difficulty date: July 24, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241DF HAS PULLED FIBERS ON TOP / REPAIRED PULLED FIBERS ON UPPER SURFACE OF FLOOR BOARD 241DF IAW 737-800 SRM 53-00-50-2R-1 REV. 70 REPAIR 1; SRM 53-00-50-2R-0 REV. 70 REPAIR GENERAL
